PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1999 | 79 | 1 | 63-70
Tytuł artykułu

Uniform boundary stabilization of a thermoelastic bar with a nonlinear weak damping

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
79
Numer
1
Strony
63-70
Opis fizyczny
Daty
wydano
1999
otrzymano
1998-03-03
poprawiono
1998-04-15
Twórcy
  • Institut de Recherche Mathématique Avancée, Université Louis Pasteur et C.N.R.S., 7 rue René Descartes, 67084 Strasbourg Cedex, France
Bibliografia
  • [1] Aassila M., Nouvelle approche à la stabilisation forte des systèmes distribués, C. R. Acad. Sci. Paris 324 (1997), 43-48.
  • [2] Aassila M. , Strong asymptotic stability for n-dimensional thermoelasticity systems, Colloq. Math. 77 (1998), 133-139.
  • [3] Ammar Khodja F., Benabdallah A. et Teniou D., Stabilisation d'un système similaire à celui de la thermoélasticité, C. R. Acad. Sci. Paris 322 (1996), 551-556.
  • [4] Burns J., Liu Z. and Zheng S., On the energy decay of a thermoelastic bar, J. Anal. Math. Appl. 179 (1993), 574-591.
  • [5] Dafermos C. M., On the existence and the asymptotic stability of solution to the equations of linear thermoelasticity, Arch. Rational Mech. Anal. 29 (1968), 241-271.
  • [6] Gibson J. S., Rosen I. G. and Tao G., Approximation in control of thermolastic systems, SIAM J. Control Optim. 30 (1992), 1163-1189.
  • [7] Hansen S. W., Exponential energy decay in a linear thermoelastic rod, J. Math. Anal. Appl. 167 (1992), 429-442.
  • [8] Huang F. L., Characteristic condition for exponential stability of linear dynamical systems in Hilbert spaces, Ann. Differential Equations 1 (1985), 43-48.
  • [9] Jiang S., Global existence of smooth solutions in one-dimensional nonlinear thermoelasticity, Proc. Roy. Soc. Edinburgh 115 (1990), 257-274.
  • [10] Jiang S. , Global solution of the Neumann problem in one-dimensional nonlinear thermoelasticity, Nonlinear Anal. 19 (1992), 107-121.
  • [11] Kim J. U., On the energy decay of a linear thermoelastic bar and plate, SIAM J. Math. Anal. 23 (1992), 889-899.
  • [12] Komornik V., Exact Controllability and Stabilization, the Multiplier Method, Masson, Paris, 1994.
  • [13] Komornik V. and Zuazua E., A direct method for the boundary stabilization of the wave equation, J. Math. Pures Appl. 69 (1990), 33-54.
  • [14] Liu Z. Y. and Zheng S., Exponential stability of semi-group associated with thermoelastic system, Quart. Appl. Math. 51 (1993), 535-545.
  • [15] Muñoz Rivera J. E., Energy decay rate in linear thermoelasticity, Funkcial. Ekvac. 35 (1992), 19-30.
  • [16] Ponce G. and Racke R., Global existence of small solutions to the initial value problem for nonlinear thermoelasticity, J. Differential Equations 87 (1990), 70-83.
  • [17] Racke R. and Shibata Y., Global smooth solutions and asymptotic stability in one-dimensional thermoelasticity, Arch. Rational Mech. Anal. 116 (1992), 1-34.
  • [18] Shibata Y., Neumann problem for one-dimensional nonlinear thermoelasticity, in: Banach Center Publ. 27, Inst. Math., Polish Acad. Sci., 1990, 457-480.
  • [19] Slemrod M., Global existence, uniqueness, and asymptotic stability of classical smooth solutions in one-dimensional nonlinear thermoelasticity, Arch. Rational Mech. Anal. 76 (1981), 97-133.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv79z1p63bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.